Pacific Journal of Mathematics

An operational calculus for operators with spectrum in a strip.

William G. Bade

Article information

Source
Pacific J. Math., Volume 3, Number 2 (1953), 257-290.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051392

Mathematical Reviews number (MathSciNet)
MR0055579

Zentralblatt MATH identifier
0050.34303

Subjects
Primary: 46.0X

Citation

Bade, William G. An operational calculus for operators with spectrum in a strip. Pacific J. Math. 3 (1953), no. 2, 257--290. https://projecteuclid.org/euclid.pjm/1103051392


Export citation

References

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Ann. of Math. Studies No. 19, Princeton, 1949.
  • [2] N. Dunford, Spectral theory I. Convergence to projections,Trans. Amer. Math. Soc. 54(1943), 185-217.
  • [3] E. Hille, Functional analysis and semi-groups. Amer. Math. Soc. Coll. Publi- cations, vol. 31, New York, 1948.
  • [4] I. I. Hirschman, Jr. and D. V. Widder, An inversion and representation theory for convolution transforms with totally positive kernels, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 152-156.
  • [5] I. I. Hirschman, Generalized inversion formulas for convolution transforms, Duke Math. J. 15(1948), 659-696.
  • [6] I. I. Hirschman, The inversion of a general class of convolution transforms, Trans. Amer. Math. Soc. 66(1949), 135-201.
  • [7] I. I. Hirschman, Convolution transforms with complex kernels, Pacific J. Math. 1(1951), 211-225.
  • [8] B. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin, 1942.
  • [9] H. Pollard, Integral transforms, Duke Math. J. 13(1946), 307-330.
  • [10] H. Pollard, Integral transforms II. Ann. of Math. 49 (1948), 956-965.
  • [11] G. Polya, JJntersuchungen uber Lucken und Singular itaten von Potenzreihen Math. Z. 29(1929), 549-640.
  • [12] M. H. Stone, Linear transformations in Hilbert space and their applicationsto analysis, Amer. Math. Soc. Coll. Publications, vol. 15, New York, 1932.
  • [13] A. E. Taylor, Analysisin complex Banach spaces, Bull. Amer. Math. Soc.49 (1943), 652-669.
  • [14] A. E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1950), 189-224.
  • [15] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford, 1939.
  • [16] D. V. Widder, Inversion formulas for convolution transforms, Duke Math J. 14 (1947), 217-249.
  • [17] D. V. Widder, The Laplace transform, Princeton, 1946.